Classification of traveling waves for a class of nonlinear wave equations

Jonatan Lenells

Research output: Contribution to journalArticlepeer-review


We classify the weak traveling wave solutions for a class of one-dimensional non-linear shallow water wave models. The equations are shown to admit smooth, peaked, and cusped solutions, as well as more exotic waves such as stumpons and composite waves. We also explain how some previously studied traveling wave solutions of the models fit into this classification.
Original languageEnglish
Pages (from-to)381-391
JournalJournal of Dynamics and Differential Equations
Issue number2
Publication statusPublished - 2006

Subject classification (UKÄ)

  • Mathematics


  • shallow water equations
  • traveling wave solutions


Dive into the research topics of 'Classification of traveling waves for a class of nonlinear wave equations'. Together they form a unique fingerprint.

Cite this